Your question: Can you combine allergy medicine?

Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal. Pick one and take it daily.

Can I take Claritin and Flonase at the same time?

Question: If someone is using a nasal steroid spray, such as Nasonex or Flonase, is it okay or even desirable to also use an oral antihistamine such as Zyrtec or Claritin? Answer: Yes, both antihistamines and nasal steroids can be used, depending on the clinical symptoms and the response to treatment.

Can I take Claritin and Zyrtec together?

Taking these two medications together can increase CNS side effects like sedation and impairment in judgment, concentration, and memory. You should also avoid using Zyrtec or Claritin with alcohol which can also increase drowsiness.

IT IS INTERESTING:  Frequent question: How can I stop a latex allergy?

Can you take Allegra and Flonase in the same day?

No interactions were found between Allegra and Flonase.

Can I take Allegra and Zyrtec?

Many OTC cold and allergy drugs contain the same active ingredients, so taking them together with Allegra or Zyrtec could lead to an overdose of these ingredients. Also, be sure to take Allegra or Zyrtec around the same time each day.

Should you use Flonase in the morning or at night?

Is it better to use FLONASE at night? In short, no. One daily dose of FLONASE Allergy Relief delivers 24-hour relief from your worst allergy symptoms. So, even if you take it in the morning, you’re still covered for all night long, without pesky allergy symptoms.

Is it OK to use Flonase twice a day?

The recommended starting dosage in adults is 2 sprays (50 mcg of fluticasone propionate each) in each nostril once daily (total daily dose, 200 mcg). The same total daily dose, 1 spray in each nostril administered twice daily (e.g., 8 a.m. and 8 p.m.) is also effective.

Can I take Claritin in morning and Zyrtec at night?

If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.

What’s the difference between Claritin Allegra and Zyrtec?

Allegra is the least likely to make you drowsy. Claritin is long-acting, with effects that last for 24 hours. Zyrtec acts the fastest — usually within one hour — but is also the most likely to make you drowsy, so avoid driving, alcohol, and sedatives as you figure out how you react.

IT IS INTERESTING:  Are allergies bad in Colorado?

Can you take any other allergy medicine with Zyrtec?

Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal.

What can you not take with Allegra?

Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine. Avoid taking an antacid within 2 hours before or after you take fexofenadine. Certain antacids can make it harder for your body to absorb this medicine.

Which is better Allegra or Flonase?

Allegra-D (fexofenadine / pseudoephedrine) is a combination allergy medicine that’s useful if you have congestion and runny nose. Relieves nasal allergy symptoms. Flonase (fluticasone) is a good first-choice treatment for allergies of the nose, but long-term use can increase the risk of nosebleeds.

What drugs interact with Allegra?

View interaction reports for Allegra (fexofenadine) and the medicines listed below.

  • albuterol.
  • aspirin.
  • Benadryl (diphenhydramine)
  • Cymbalta (duloxetine)
  • Fish Oil (omega-3 polyunsaturated fatty acids)
  • Flonase (fluticasone nasal)
  • gabapentin.
  • ibuprofen.

Is Allegra stronger than Zyrtec?

Both drugs were found to be equally effective in treating allergy symptoms, and Allegra was found to cause less drowsiness than Zyrtec. Another study showed that Zyrtec was more effective than Allegra, and that side effects were similar.

Which is better Allegra or cetirizine?

Other differences:

Allegra works within two hours and Zyrtec works within one hour. Several studies have found cetirizine (Zyrtec) to be more effective than fexofenadine (Allegra) at relieving symptoms of allergic rhinitis and urticaria, and it appears to have a longer duration of action.

IT IS INTERESTING:  Can you develop an allergy to eggs?

Which is better for hives Allegra or Zyrtec?

Effectiveness and Speed of Relief

For example, while Claritin is effective for treating hay fever and hives, other antihistamines, such as Zyrtec and Allegra, work better and faster and last longer. Zyrtec and Allegra work quickly for the treatment of allergic rhinitis and hives, typically within less than an hour.

Immune response